# SDR DHL2003873518

- Difficulty date: June 17, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING INBD L/E UPPER PART PLATING SHOWS CORROSION IN MANY POINTS BETWEEN XFS 560 AND XFS 710 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED INTERIM REPAIR.  REMOVED CORROSION FROM INBD L/E UPPER PART PLATING IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 PG 11, 12.  CUT OUT CORRODED AREA IAW SRM 57-2-1 FIG 38.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FILLERS AND DOUBLER IAW SRM 57-2-1 FIG 38.  CLEANED, TREATED AND PRIMED FILLER AND DOUBLER PART IAW SRM 51-1-8B.  INSTALLED FILLERS AND DOUBLER ON LT OUTER WING INBD L/E UPPER PART PLATING IAW SRM 57-2-1 FIG 38, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-1-15 PG 1.
